# SDR EIA2000151

- Difficulty date: April 21, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HECO-HKG - FOUND BS 1480 B/H AT STRINGER 34L HAS 1 CRACKED FASTENER HOLE, LEFT AT UPPER SKIN APPROX .02 INCH LENGTH AND LOWER SKIN THROUGH THICKNESS 3 O'CLOCK POSITION.  OVERSIZED TO REMOVE CRACKS.  SKIN FREEZE PLUGGED WITH RETAINING WASHERS INSTALLED PER BOEING MESSAGE EVR-HKG-00-00039F/00054H AND HAECO RS-53-61-34335, SRWS 000249 AND 000254.  (M)
